Enumeration of double cosets

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)183-188
Number of pages6
JournalJournal of Pure and Applied Algebra
Volume26
Issue number2
DOIs
StatePublished - Jan 1 1982

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{9e2c7e87e4914d44a83ab50982b1c286,
title = "Enumeration of double cosets",
author = "Robert Gilman",
year = "1982",
month = "1",
day = "1",
doi = "https://doi.org/10.1016/0022-4049(82)90023-8",
language = "English (US)",
volume = "26",
pages = "183--188",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "2",

}

Enumeration of double cosets. / Gilman, Robert.

In: Journal of Pure and Applied Algebra, Vol. 26, No. 2, 01.01.1982, p. 183-188.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Enumeration of double cosets

AU - Gilman, Robert

PY - 1982/1/1

Y1 - 1982/1/1

UR - http://www.scopus.com/inward/record.url?scp=0348175613&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0348175613&partnerID=8YFLogxK

U2 - https://doi.org/10.1016/0022-4049(82)90023-8

DO - https://doi.org/10.1016/0022-4049(82)90023-8

M3 - Article

VL - 26

SP - 183

EP - 188

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 2

ER -